Table of Contents
International Scholarly Research Notices
Volume 2017 (2017), Article ID 9841725, 3 pages
https://doi.org/10.1155/2017/9841725
Corrigendum

Corrigendum to “On a Nonlinear Wave Equation Associated with Dirichlet Conditions: Solvability and Asymptotic Expansion of Solutions in Many Small Parameters”

1Nhatrang Educational College, 01 Nguyen Chanh Street, Nhatrang City, Vietnam
2Department of Mathematics, University of Economics of Ho Chi Minh City, 59C Nguyen Dinh Chieu Street, District 3, Ho Chi Minh City, Vietnam
3Department of Mathematics and Computer Science, University of Natural Science, Vietnam National University Ho Chi Minh City, 227 Nguyen Van Cu Street, District 5, Ho Chi Minh City, Vietnam

Correspondence should be addressed to Nguyen Thanh Long

Received 10 August 2017; Accepted 2 October 2017; Published 5 November 2017

Copyright © 2017 Le Thi Phuong Ngoc et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. T. P. Ngoc, L. K. Luan, T. M. Thuyet, and N. T. Long, “On a nonlinear wave equation associated with dirichlet conditions: solvability and asymptotic expansion of solutions in many small parameters,” ISRN Applied Mathematics, vol. 2011, Article ID 625908, 33 pages, 2011. View at Publisher · View at Google Scholar
  2. L. T. P. Ngoc, L. K. Luan, T. M. Thuyet, and N. T. Long, “On the nonlinear wave equation with the mixed nonhomogeneous conditions: linear approximation and asymptotic expansion of solutions,” Nonlinear Analysis, vol. 71, no. 11, pp. 5799–5819, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  3. L. T. P. Ngoc, L. K. Luan, and N. T. Long, “An asymptotic expansion of a weak solution for a nonlinear wave equation,” Acta Mathematica Vietnamica, vol. 36, no. 3, pp. 695–722, 2011. View at Google Scholar · View at MathSciNet